Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain all over my body, swollen ankle, recurring swelling on wrist, swollen lymph nodes behind ear after starting depo pervera shot. What treatment should be taken?

I have Pain all over my body. I have a swollen left ankle that no Dr knows what it is, I have joint pain, muscle pain, and I have this bumb in my right hand between my hand and wrist that swells off and on. It is a little bumb right now. All this started happening after I took 1 depo pervera shot 7 months ago to regulate my periods. After the emotional issues I had on it that one time I never went back for another one. All my blood work is showing up fine and there seeing no inflammation and I feel like a old person. I also have swollen Lyphs behind my right ear just where my neck begins but people telling me it is my muscle and it is only a knot. At times it numbs a little if I rub it or push on it. I also have a knee issue where I am loseing cartilage . I hear it crack and grumble alot while walking so I know about that. The Dr. said I might have some arthritis in that knee. I feel like I am loseing it, or I am going to die. I am wondering what it all could be. Thank you
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern you must be having some kind of musculoskeletal condition and this gets aggravate due to your emotional stress symptomatic medicines of course gives good results like "Tab Diclofenac 50 mg once in day, "Tab Chlordiazepoxide three times in day try to be happy, and stop worrying, hope this information helps you, take care and have a nice day.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor